Get E-Book on COVID-19

Q. Is it normal to have nausea and stomach pain after taking Panadol?

Answered by
Dr. Zubin Dev Sharma
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 04, 2019

Hello doctor,

I am a female, 27 years old, 50 kg, 162 cm. Just before sleeping at 11:30 AM, I took two Panadol advance pills and one Muscerol 3 pill altogether. I have not eaten for the last five hours earlier. Later that night, I woke up around 2 AM feeling nausea which lasted for a few minutes. Since then, it has been three days feeling upper stomach pain, especially in the morning. This pain vanishes once I am eating but returns mildly afterward.

Other important information. It was the first time I am taking Muscerol 3. I am not a person who takes heavy medication regularly. I take Panadol pills when I am feeling very sick only. I do not have a previous diagnosis of ulcers.

Dr. Zubin Dev Sharma

Medical Gastroenterology
#

Hello,

Welcome to icliniq.com.

The drugs that you mentioned all contain NSAIDs. These drugs are known to damage stomach mucosal lining and cause gastritis. I would suggest to minimise these drugs. You can use some over-the-counter antacids like Pantoprazole or Ranitidine available at stores along with syrup Gaviscon for a couple of days. If symptoms persist, you should get yourself examined by a gastroenterologist locally.


Was this answer helpful?

 | 

Hi doctor,

Thank you so much.

Dr. Zubin Dev Sharma

Medical Gastroenterology
#

Hi,

Welcome back to icliniq.com.

You are most welcome. Get well soon.


Was this answer helpful?

 | 

Related Questions:
Can Aleve and Goody's powder cause stomach upset?
I have stomach pain and darker stool. What could be the reason?
I have stomach pain when I pass stools. Please suggest a medicine.
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have nausea and vomiting every day because of acidity. Please help.

Query: Hello doctor,I have a problem of acidity. It feels like a condition when a woman is going through morning sickness. I am 21 and single, but every morning I feel nausea and cannot eat anything until I throw up. Any slight stress, excitement, or sadness increases acidity that I am not able to eat anyt...  Read Full »

I have nausea and burning pain in abdomen. Please provide advise.

Query: Hello doctor, I am a female, 45 kg, 5 feet one inch. I have nausea, slight pain and burning sensation in upper left abdomen, and discomfort on the left side of the abdomen. I am currently on Dolgina, Librax, Calbo.  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.